# SDR COMA2010071250144

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 34,023 hours, 29,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 34,023 hours, 29,545 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 RBL 18.00  CRACKED AT CAP ANGLE.  REPAIRED FS 559 CAP ANGLE AT RBL 18 IAW REO 601R-53-41-260 RT REP.
